# SDR C2XA03SH059

- Difficulty date: March 23, 2003
- Submitted: March 23, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 6,226 hours, 6,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LT OMEGA BEAM WAS FOUND TO HAVE CORROSION AT FRAME 20.  MAITENANCE REMOVED DAMAGE SECTION AND REPAIRED AFFECTED BEAM IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
